Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 188, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Aug 3, 2007, 10:16 PM CDT for Hutchinson County, South Dakota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2007, 10:16 PM CDT (03:16 UTC)
- Expired
- Aug 3, 2007, 10:45 PM CDT
- In force
- 29 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
County Hutchinson County, SD
The radar
The Sioux Falls radar (KFSD), 104 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 3.3 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1787 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -42 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KFSD 040316
SVRFSD
SDC067-040345-
/O.NEW.KFSD.SV.W.0188.070804T0316Z-070804T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1016 PM CDT FRI AUG 3 2007
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HUTCHINSON COUNTY IN SOUTHEAST SOUTH DAKOTA
* UNTIL 1045 PM CDT
* AT 1016 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES EAST OF DIMOCK TO 6 MILES NORTHWEST OF TRIPP TO 25
MILES WEST OF TRIPP...OR ALONG A LINE EXTENDING FROM 18 MILES SOUTH
OF MITCHELL TO 26 MILES EAST OF LAKE ANDES TO 8 MILES NORTHEAST OF
LAKE ANDES...MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
TRIPP...CLAYTON AROUND 1045 PM CDT...
THIS STORM WILL PRODUCE DAMAGING WIND. GO INSIDE A STURDY BUILDING
AND STAY AWAY FROM WINDOWS.
LAT...LON 4350 9811 4332 9812 4319 9811 4317 9806
4317 9764 4349 9763
$$
BT2 follow-up statements
000
WWUS53 KFSD 040334
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1034 PM CDT FRI AUG 3 2007
SDC067-040345-
/O.CON.KFSD.SV.W.0188.000000T0000Z-070804T0345Z/
HUTCHINSON SD-
1034 PM CDT FRI AUG 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR HUTCHINSON COUNTY...
AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF CLAYTON TO 4 MILES NORTH OF TRIPP TO 8
MILES NORTHEAST OF TRIPP...OR ALONG A LINE EXTENDING FROM 21 MILES
SOUTHEAST OF MITCHELL TO 31 MILES EAST OF LAKE ANDES TO 31 MILES
SOUTH OF MITCHELL...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CLAYTON...TRIPP AROUND 1045 PM CDT...
THIS STORM WILL PRODUCE DAMAGING WIND. GO INSIDE A STURDY BUILDING
AND STAY AWAY FROM WINDOWS.
LAT...LON 4350 9811 4332 9812 4319 9811 4317 9806
4317 9764 4349 9763
$$
BT000
WWUS53 KFSD 040343
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1043 PM CDT FRI AUG 3 2007
SDC067-040353-
/O.EXP.KFSD.SV.W.0188.000000T0000Z-070804T0345Z/
HUTCHINSON SD-
1043 PM CDT FRI AUG 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR HUTCHINSON COUNTY EXPIRES AT
1045 PM CDT...
THE STORM IS NO LONGER SEVERE.
LAT...LON 4350 9811 4332 9812 4319 9811 4317 9806
4317 9764 4349 9763
$$
BTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 10:13 PM CDT, 3 minutes earlier.
Area forecast discussion, Aug 3, 10:13 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1013 PM CDT FRI AUG 3 2007 .DISCUSSION... BUSY WITH SEVERE WEATHER AND FLASH FLOODING AS SLOW MOVING STORMS CONTINUE TO DEVELOP ALONG NEARLY STATIONARY WARM FRONT ACROSS THE SOUTHWEST PART OF THE CWA. EXPECT HEAVY RAIN THREAT TO MOVE SLOWLY NORTH AND EAST THROUGH THE NIGHT...GOING HIGH POPS ACROSS EASTERN PART OF CWA REST OF NIGHT ON THE RIGHT TRACK. && .AVIATION... WIDESPREAD THUNDERSTORM ACTIVITY ACROSS FORECAST AREA THROUGH THE NIGHT...CIGS/VSBY MAINLY VFR BUT LOCAL MVFR TO ISOLATED IFR IN THE HEAVIER THUNDERSTORMS. MVFR CIGS TO SETTLE OVER MUCH OF AREA EARLY SATURDAY MORNING IN WAKE OF OVERNIGHT THUNDERSTORM ACTIVITY...BECOMING VFR BY 15Z. && GH .PREV DISCUSSION... COMPLEX FCST IN THE NEAR TERM TONIGHT. ATTM...NMRS SHRA AND TS CONT TO HOLD TOGETHER IN CENTRAL SD...WITH OTHER ISOLD ACTIVITY BEHIND AND TO THE SOUTH OF THE MCV WHERE THE AIRMASS HAS DESTABILIZED. NOT REAL CONCERNED ABOUT SVR WX LATE THIS PM AND EVENING. THE ONLY SECTION OF THE CWFA THAT IS A BIT UNSTABLE IS OUR SW CORNER...WHERE ELEVATED MU CAPES JUST EXCEED 1000 J/KG. WIND SHEAR IS EXCELLENT. HOWEVER WITH THE OBVIOUS STABILITY GOING ON RIGHT NOW WITH THE MCV... LAPSE RATES HAVE BECOME STABILIZED IN THAT AREA. CANNOT RULE OUT AN ISOLD SVR CELL IN OUR SWRN CWFA THRU 02Z...BUT ELSEWHERE IT WL BE TOUGH. FOR TONIGHT...FOLLOWED A BLEND OF THE GFS AND HPC OUTPUT AS THE NAM AND GEM LOOK TO BE PLACING THE QPF TOO FAR NORTH BASED ON CURRENT REALITY. THAT BEING SAID...THE NAM AND GFS ARE VERY CLOSE WITH THEIR RESPECTIVE DYNAMICAL PARAMETERS. BOTH MODELS SHOW EXTREMELY STRONG H85 WAA IN THE ENTIRE FSD FA TONIGHT...WITH A STRENGTHENING LOW LEVEL JET. THIS FA IS ALSO IN A SUBTLE RR ENTRANCE OF A JET STREAK TO THE NE...WITH STRONG MID LVL -DIV Q CENTERED ON I 90. THE NAM PLACED A CONVECTIVE BULLSEYE LATE THIS PM JUST WSW OF MOBRIDGE SD ALONG A CONVECTIVELY INDUCED INVERTED TROF. THAT IS INCREASINGLY LOOKING LESS LIKELY. FURTHERMORE... CORFIDI VECTORS DEFINITELY SHOW A SEWD SLANT...AND THE ENTIRE WAVE BY MIDNIGHT BEGINS TO ERODE THE S/W RIDGE IN FRONT OF IT...AND TAKE MORE OF A ESE TURN. THEREFORE AM EXPECTING THE PCPN TO FILL IN BEHIND THE CURRENT MCV IN CENTRAL SD...AS THE CURRENT ISOLD ACTIVITY BECOMES ORGANIZED AND FILLS IN TO THE WEST AND SW OF THE FA. THE ACTIVITY SHOULD TRACK INITIALLY EWD THRU THE WRN FA...THEN TAKE A SEWD TRACK AS THE OVERNIGHT PROGRESSES INTO THE SE QUAD OF THE FSD FA. AREAS OF HVY RAIN WL BE PROBABLE AS PWATS ARE WELL ABV NORMAL TONIGHT...AND WITH REDEVELOPMENT PERSISTENT. COOLED LOWS TONIGHT AS HIGHS TODAY WERE MODERATED BY THE CLOUDS...AND AM WORRIED ABOUT A LOT OF RAIN COOLED AIR TONIGHT. THE ACTIVITY WL SLOWLY EXIT ESE SAT MORNING WITH THE WAVE...WITH MORE HEAVY RAIN POTENTIAL IN THE IA GRTLKS REGION BEFORE IT GOES. FCST CONTINUES COMPLEX...DUE TO CONVECTIVE COMPLEX AND ITS WANING REMANTS. REJECTED NAM SLN AS APPEARS TO OVERDEVELOP PCPN IN WRONG PLACE OVERNIGHT...AND THEN OVERAMPLIFIES SFC WAVE ON BNDRY WITH VERY LITTLE INDICATION OF OUTFLOW BNDRY SAT...RESULTING IN INCREDIBLE INSTABILITY AND SHEAR. IN ACTUALITY...NOT TERRIBLY HIGH ON SEVERE WEATHER THREAT OVER MUCH OF CWA AS EXPECT A VAST PROBLEM WITH DESTABILIZING IN WAKE OF OVERNIGHT AND MORNING CONVECTIVE COLD POOL. WL HAVE TO MONITOR HOW FAR SWRD THE OUTFLOW BNDRY CAN PUSH...BUT WOULD APPEAR THAT IT WILL WELL CLEAR THE CWA TO THE SOUTH...LEAVING ELEVATED INSTABILITY THE MAIN THREAT SOURCE. SREF LOOKS TO KEEP A HIGH PROBABILITY OF MEASURABLE THRU SRN TIER THRU EVNG...AND LIKE THE GFS CLUSTER OF SLNS ON THAT FRONT. WK PUSH OF DRIER AIR BEHIND SYSTEM ON SAT NIGHT WITH SFC RIDGE BECOMING CENTERED OVER AREA. WL HAVE TO WATCH FOR FOG THREAT...AS WL HAVE A VERY SIGNIFICANT INVERSION. BNDRY WL START TO SAG INTO AREA FROM NORTH IN RESPONSE TO IMPULSE IN WLY FLOW...BUT WL SLOW HEAING TOWARD I90 LTR SUN NIGHT AND MON. THIS WL SET UP POTENTIAL FOR A VERY STRONG THERMAL CONTRAST ON MON...ESPLY IF CLOUDS AND PRECIP CAN ENHANCE CONTRAST OVR BNDRY. ANOTHER WAVE COMING OUT OF MEAN WRN TROUGH WL START TO ENHANCE LOW LVL FLOW SUN NIGHT...ON EDGE OF DEEPER MOISTURE RETURN...EVENTUALLY FAVORING A LOW CHANCE BY AFTN ACRS NRN CWA. ONE LOCATION TO BE WARY OF BY LATER MON AFTN/EVNG FOR SVR THREAT WOULD BE THE EMERGING TRIPLE POINT AT WARMFRONT/DRYLINE INTERSECTION IN SCNTRL SD. IT IS VERY WARM ALFT...BUT MAY BE ABLE TO HEAT CLOSER TO THE CENTURY MARK AND BREAK STRONGER CAP...ALL THE TIME ELEVATED CONVECTION CONTINUES ARCING TO THE NE OF THIS AREA. PATTERN IN THE EXTENDED RANGE IS QUITE INTRIGUING...A CLASSIC NOCTURNAL RIDGE RIDER PATTERN ON THE SOUTHERN EDGE OF THE WESTERLIES OVER THE AREA. WOULD NOT BE SURPRISED TO FIND SOME AREAS WITH QUITE A BIT OF RAIN BY THE END OF NEXT WEEK...AS SETUP IS FOR BNDRY TO NOT GO TOO FAR SWRD WITH STRONG RIDGING IN SERN US. PERIODIC CONVECTION LOOKS TO BE A LARGE DRIVING FORCE BEHIND BNDRY LOCATION. SOME CONSENSUS ON WAVE MON NIGHT/EARLY TUE...WHICH SHUD INTERACT WITH E/W FRONTAL BNDRY TO PRODUCE DECENT COVERAGE OF CONVECTION STARTING ACRS SD CWA ON MON EVENING...COLLAPSING SEWRD THRU NIGHT. WL LINGER WITH BNDRY ACRS NW IA AND NERN NEBRASKA ON TUE. WHILE VERY HARD TO SAY EXACTLY WHEN THE THREAT WL DROP OFF COMPLETELY...SEEMS MOST AREAS LESS LKLY TO SEE PCPN TUE NIGHT INTO WED SOME POTENTIAL ENHANCEMENT AGAIN WED NIGHT WITH RETURN FLOW ACRS BNDRY...WITH ONLY SUBTROPICAL FLOW TO MAINTAIN AT LEAST A THREAT OF SOME ELEVATED CONVECTION THRU ERN PORTIONS OF CWA AFTER BNDRY WASHES OUT/REFOCUSES NORTHWARD. WL PLAY TEMPERATURES CLOSE TO THE VEST TODAY...AND KEEP A TYPICAL TROPICAL RANGE IN TMPS. && .AVIATION... SHWRS AFCTG W CWA THIS AFTN CREATING MVFR AT HON...BUT EXPC THAT OTR TAF SITES IN E CWA WL RMN VFR THRU AFTN. FSD AND SUX TAFS MAY NEED TO BE UPDATED TO MOV PCPN IN ERYR TNGT WITH AREA OF SHWRS CONTIG TO PROGRESS EWD. EXPC IFR CONDS WITH TSTMS BGNG IN HON AND MOVG E TO FSD BY MIDN...THEN TO SUX IN THE ERY MRNG. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && MJF/CHAPMAN/LAFLIN
Hazardous weather outlook, Aug 3, 12:48 PM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1248 PM CDT FRI AUG 03 2007 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-041200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1248 PM CDT FRI AUG 03 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THUNDERSTORM ACTIVITY WILL HOVER ALONG AND WEST OF A WAGNER SOUTH DAKOTA TO HURON SOUTH DAKOTA LINE THIS AFTERNOON...WITH A SLIGHT RISK OF SEVERE THUNDERSTORMS MAINLY IN SOUTH CENTRAL SOUTH DAKOTA. THE MAIN THREAT WOULD BE HAIL TO THE SIZE OF NICKELS AND WIND GUSTS TO 60 MPH. TONIGHT...A THUNDERSTORM COMPLEX WILL LIKELY MOVE ACROSS THE AREA. A SEVERE STORM MAY ONCE AGAIN BE POSSIBLE INITIALLY IN SOUTH CENTRAL SOUTH DAKOTA...BUT THE REST OF THE ACTIVITY SHOULD REMAIN BELOW SEVERE LIMITS AS THE ATMOSPHERE IS FAIRLY STABLE. FLOODING... A COMPLEX OF THUNDERSTORMS WILL LIKELY STRENGTHEN NEAR CENTRAL SOUTH DAKOTA LATE TODAY...AND THEN MOVE INTO EAST CENTRAL SOUTH DAKOTA THIS EVENING. AFTER EVENING...THE COMPLEX WILL TRACK EASTWARD TOWARD SOUTHWEST MINNESOTA...AS WELL AS SOME POSSIBLE DEVELOPMENT ON ITS SOUTHERN SIDE IN EXTREME SOUTHEAST SOUTH DAKOTA...NORTHWEST IOWA AND EXTREME NORTHEAST NEBRASKA AFTER MIDNIGHT INTO THE CRUX OF THE LOW LEVEL JET. THIS STORM COMPLEX WILL PRODUCE AREAS OF HEAVY RAINFALL. WITH ANY HEAVY RAINFALL...BE ALERT FOR URBAN FLOODING SITUATIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE A LINGERING CHANCE OF THUNDERSTORMS ON SATURDAY EAST OF THE JAMES RIVER...BUT THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. THERE IS A SLIGHT RISK FOR SEVERE WEATHER LATE TOMORROW MORNING WITH POSSIBLE THUNDERSTORM REGENERATION EAST OF INTERSTATE 29. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. MJF/LAFLIN
In the hours before
Local storm report, Aug 3, 8:48 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
848 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HEAVY RAIN CHAMBERLAIN 43.81N 99.32W
08/03/2007 M5.92 INCH BRULE SD TRAINED SPOTTER
ACCUMULATED RAINFALL.
&&
JMLocal storm report, Aug 3, 9:15 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
915 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM FUNNEL CLOUD 5 N ARMOUR 43.39N 98.34W
08/03/2007 DOUGLAS SD TRAINED SPOTTER
&&
JMLocal storm report, Aug 3, 9:21 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
921 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD STICKNEY 43.59N 98.44W
08/03/2007 AURORA SD COUNTY OFFICIAL
HOUSES THREATENED BY RISING WATER. WATER RUNNING OVER
SOME ROADS.
&&
JMLocal storm report, Aug 3, 9:29 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
929 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN 14 W STICKNEY 43.59N 98.72W
08/03/2007 M5.50 INCH AURORA SD TRAINED SPOTTER
STILL RAINING.
&&
JMLocal storm report, Aug 3, 9:44 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
944 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM FLASH FLOOD STICKNEY 43.59N 98.44W
08/03/2007 AURORA SD TRAINED SPOTTER
LOCALIZED STREET FLOODING.
&&
JMLocal storm report, Aug 3, 9:55 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
955 PM CDT FRI AUG 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM FLASH FLOOD 7 S KIMBALL 43.64N 98.96W
08/03/2007 BRULE SD COUNTY OFFICIAL
ROAD 7 MILES SOUTH OF KIMBALL IS FLOODED. 4.00 INCHES OF
RAIN HAVE ALREADY FALLEN, AND IT IS STILL RAINING.
0620 PM TSTM WND DMG 10 WNW PLATTE 43.44N 99.03W
08/03/2007 CHARLES MIX SD LAW ENFORCEMENT
ROOF BLOWN OFF A HOG CONFINEMENT BUILDING AND SCATTERED
DEBRIS IN FIELD.
0650 PM FLASH FLOOD KIMBALL 43.75N 98.96W
08/03/2007 BRULE SD TRAINED SPOTTER
STREETS IN KIMALL ARE FLOODED. RAIN IS STILL COMING DOWN
HARD.
0705 PM FLASH FLOOD 10 S PUKWANA 43.63N 99.18W
08/03/2007 BRULE SD LAW ENFORCEMENT
SOUTHBOUND LANE OF HIGHWAY 50 UNDER WATER FOR 15 TO 20
MINUTES.
0800 PM HEAVY RAIN 5 S CHAMBERLAIN 43.74N 99.32W
08/03/2007 E6.00 INCH BRULE SD LAW ENFORCEMENT
ESTIMATED ACCUMULATED RAINFALL OF 5.5 TO 6 INCHES.
0847 PM HEAVY RAIN CHAMBERLAIN 43.81N 99.32W
08/03/2007 M5.92 INCH BRULE SD TRAINED SPOTTER
ACCUMULATED RAINFALL.
0850 PM FUNNEL CLOUD 5 N ARMOUR 43.39N 98.34W
08/03/2007 DOUGLAS SD TRAINED SPOTTER
0910 PM FLASH FLOOD STICKNEY 43.59N 98.44W
08/03/2007 AURORA SD COUNTY OFFICIAL
HOUSES THREATENED BY RISING WATER. WATER RUNNING OVER
SOME ROADS.
0915 PM HEAVY RAIN 14 W STICKNEY 43.59N 98.72W
08/03/2007 M5.50 INCH AURORA SD TRAINED SPOTTER
STILL RAINING.
0933 PM HEAVY RAIN 4 N HARRISON 43.50N 98.53W
08/03/2007 E4.00 INCH AURORA SD TRAINED SPOTTER
2 INCHES FELL BETWEEN 8 PM AND 930 PM. STILL RAINING.
0942 PM FLASH FLOOD STICKNEY 43.59N 98.44W
08/03/2007 AURORA SD TRAINED SPOTTER
LOCALIZED STREET FLOODING.
&&
JMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:04 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Douglas | 30 min |
| Aug 3, 8:34 PM CDT | Flash Flood Warning | FSD | Aurora, Douglas | 3 hr |
| Aug 3, 9:36 PM CDT | Flash Flood Warning | FSD | Douglas | 3 hr |
| Aug 3, 9:54 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas | 51 min |
| Aug 4, 5:04 AM CDT | Flash Flood Warning | FSD | Bon Homme, Brule, Charles Mix, Yankton | 19 days |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.